Turán type inequalities for hypergeometric functions

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

In this note our aim is to establish a Turán type inequality for Gaussian hypergeometric functions. This result completes the earlier result that G. Gasper proved for Jacobi polynomials. Moreover, at the end of this note we present some open problems.

Original languageEnglish
Pages (from-to)3223-3229
Number of pages7
JournalProceedings of the American Mathematical Society
Volume136
Issue number9
DOIs
Publication statusPublished - Sep 1 2008

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Turán type inequalities for hypergeometric functions'. Together they form a unique fingerprint.

  • Cite this